Alert archive / Ohio / River Flood Warnings in 2019
River Flood Warning 32, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 13, 2019, 4:54 AM EST for Trumbull County, Ohio. It took effect at Feb 13, 2019, 5:06 AM EST. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 13, 2019, 4:54 AM EST (09:54 UTC)
- In effect from
- Feb 13, 2019, 5:06 AM EST
- Expired
- Feb 14, 2019, 11:00 AM EST
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Trumbull County, OH
The radar
The Cleveland radar (KCLE), 80 km from the middle of the area, began a volume at 09:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mahoning River at Leavittsburg (LEAO1).
- Action stage
- 10 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 14 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03094000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
006
WGUS41 KCLE 130954
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
454 AM EST Wed Feb 13 2019
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Mahoning River At Leavittsburg
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC155-131753-
/O.NEW.KCLE.FL.W.0032.190213T1006Z-190214T1600Z/
/LEAO1.1.ER.190213T1006Z.190213T1800Z.190214T1000Z.NO/
454 AM EST Wed Feb 13 2019
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Mahoning River At Leavittsburg
* until Thursday morning.
* At 4 AM the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and rise to
near 10.4 feet by this afternoon. The river will fall below flood
stage by early Thursday morning.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
oudeman4 follow-up statements
534
WGUS81 KCLE 131629
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1129 AM EST Wed Feb 13 2019
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Scioto River Near Larue
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-132245-
/O.EXT.KCLE.FL.W.0031.000000T0000Z-190213T2245Z/
/ELRO1.1.ER.190213T1027Z.190213T1415Z.190213T1645Z.NO/
1129 AM EST Wed Feb 13 2019
...Flood warning extended until this afternoon...The flood warning
continues for
The Black River At Elyria.
* Until this afternoon.
* At 11:15 AM Wednesday the stage was...9.5 feet.
* Minor flooding is occurring.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by early this afternoon.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-140029-
/O.EXT.KCLE.FL.W.0028.000000T0000Z-190214T1630Z/
/LARO1.1.ER.190213T0655Z.190214T0000Z.190214T1030Z.NO/
1129 AM EST Wed Feb 13 2019
...Flood warning extended until Thursday morning...The flood warning
continues for
The Scioto River Near Larue.
* Until Thursday morning.
* At 11:00 AM Wednesday the stage was...11.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.6 feet by this evening. The river
will fall below flood stage early Thursday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC075-169-140029-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-190217T1200Z/
/KILO1.1.ER.190207T0252Z.190214T0000Z.190217T0600Z.NO/
1129 AM EST Wed Feb 13 2019
...Flood warning extended until Sunday morning...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until Sunday morning.
* At 11:00 AM Wednesday the stage was...16.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.5 feet by this evening. The river
will fall below flood stage early Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-140029-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-190214T1330Z/
/LEAO1.1.ER.190213T0947Z.190213T1615Z.190214T0730Z.NO/
1129 AM EST Wed Feb 13 2019
...Flood warning extended until Thursday morning...The flood warning
continues for
The Mahoning River At Leavittsburg.
* Until Thursday morning.
* At 11:15 AM Wednesday the stage was...10.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will fall to below flood stage by late tonight.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-140029-
/O.CON.KCLE.FL.W.0030.000000T0000Z-190214T1600Z/
/PHAO1.1.ER.190213T0311Z.190213T1800Z.190214T1000Z.UU/
1129 AM EST Wed Feb 13 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Thursday morning.
* At 11:00 AM Wednesday the stage was...11.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 11.9 feet by this afternoon. The river
will fall below flood stage early Thursday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM411
WGUS81 KCLE 132045
FLSCLE
Flood Statement
National Weather Service Cleveland OH
345 PM EST Wed Feb 13 2019
...The flood warning continues for the following rivers in Ohio...
Black River At Elyria
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
Scioto River Near Larue
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC093-140445-
/O.EXT.KCLE.FL.W.0031.000000T0000Z-190214T0600Z/
/ELRO1.1.ER.190213T1027Z.190213T1415Z.190214T0000Z.NO/
345 PM EST Wed Feb 13 2019
...Flood warning extended until late tonight...The flood warning
continues for
The Black River At Elyria.
* From this evening until late tonight.
* At 3:15 PM Wednesday the stage was...9.5 feet.
* Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast to remain near 9.5 feet through late afternoon. The river
will fall below flood stage by this evening.
* At 9.5 feet...Flooding begins south of Elyria in Carlisle Township
along Woodside Drive.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC101-140445-
/O.CON.KCLE.FL.W.0028.000000T0000Z-190214T1630Z/
/LARO1.1.ER.190213T0655Z.190214T0000Z.190214T1030Z.NO/
345 PM EST Wed Feb 13 2019
The flood warning continues for
The Scioto River Near Larue.
* Until Thursday morning.
* At 3:00 PM Wednesday the stage was...11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* The river will rise to near 11.6 feet by this evening. The river
will fall below flood stage early Thursday morning.
* At 12.0 feet...Flooding occurs in lowland areas south of the
Village of La Rue. Route 37 and parts of Vine Street inundated.
&&
LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342
$$
OHC075-169-140445-
/O.CON.KCLE.FL.W.0024.000000T0000Z-190217T1200Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0600Z.NO/
345 PM EST Wed Feb 13 2019
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until Sunday morning.
* At 3:00 PM Wednesday the stage was...16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will fall to below flood stage by early Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-140445-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-190214T1845Z/
/LEAO1.1.ER.190213T0947Z.190214T0000Z.190214T1245Z.NO/
345 PM EST Wed Feb 13 2019
...Flood warning extended until Thursday afternoon...The flood
warning continues for
The Mahoning River At Leavittsburg.
* Until Thursday afternoon.
* At 3:15 PM Wednesday the stage was...11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will rise to near 11.4 feet by this evening. The river
will fall below flood stage Thursday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-140445-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-190214T1700Z/
/PHAO1.1.ER.190213T0311Z.190213T2200Z.190214T1100Z.UU/
345 PM EST Wed Feb 13 2019
...Flood warning extended until Thursday afternoon...The flood
warning continues for
The Eagle Creek At Phalanx Station.
* Until Thursday afternoon.
* At 3:00 PM Wednesday the stage was...12.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will rise to near 12.9 feet by late this afternoon. The
river will fall below flood stage Thursday morning.
* At 13.0 feet...Flooding begins on Braceville Robinson Road.
Portions of Barcley Messerly Road south of Eagle Creek Road will be
impassable. Some homes will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM692
WGUS81 KCLE 140438
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1138 PM EST Wed Feb 13 2019
...The flood warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Scioto River Near Prospect
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-141238-
/O.CON.KCLE.FL.W.0033.190214T1030Z-190215T1000Z/
/PRGO1.1.ER.190214T1030Z.190214T1800Z.190215T0400Z.NO/
1138 PM EST Wed Feb 13 2019
The flood warning continues for
The Scioto River Near Prospect.
* From early Thursday morning until late Thursday night.
* At 11:00 PM Wednesday the stage was...8.7 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast to rise abvoe flood stage by early Thursday morning and
rise to near 9.3 feet by Thursday afternoon. The river will fall
below flood stage by Thursday night.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-141238-
/O.EXT.KCLE.FL.W.0024.000000T0000Z-190217T1500Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0900Z.NO/
1138 PM EST Wed Feb 13 2019
...Flood warning extended until Sunday morning...The flood warning
continues for
The Killbuck Creek Near Killbuck.
* Until Sunday morning.
* At 11:00 PM Wednesday the stage was...16.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.4 feet by late tonight. The river
will fall below flood stage Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-141238-
/O.EXT.KCLE.FL.W.0032.000000T0000Z-190214T1800Z/
/LEAO1.1.ER.190213T0947Z.190214T0030Z.190214T1200Z.NO/
1138 PM EST Wed Feb 13 2019
...Flood warning extended until Thursday afternoon...The flood
warning continues for
The Mahoning River At Leavittsburg.
* Until Thursday afternoon.
* At 11:15 PM Wednesday the stage was...11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* The river will rise to near 11.3 feet by late tonight. The river
will fall below flood stage Thursday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-141238-
/O.CON.KCLE.FL.W.0030.000000T0000Z-190214T1700Z/
/PHAO1.1.ER.190213T0311Z.190213T2145Z.190214T1100Z.UU/
1138 PM EST Wed Feb 13 2019
The flood warning continues for
The Eagle Creek At Phalanx Station.
* Until Thursday afternoon.
* At 11:00 PM Wednesday the stage was...11.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by Thursday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$028
WGUS81 KCLE 141207
FLSCLE
Flood Statement
National Weather Service Cleveland OH
707 AM EST Thu Feb 14 2019
...The flood warning is cancelled for the following rivers in Ohio...
Mahoning River At Leavittsburg
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
...The flood warning continues for the following rivers in Ohio...
Scioto River Near Prospect
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC101-142007-
/O.CON.KCLE.FL.W.0033.000000T0000Z-190215T1000Z/
/PRGO1.1.ER.190214T0850Z.190214T1800Z.190215T0400Z.NO/
707 AM EST Thu Feb 14 2019
The flood warning continues for
The Scioto River Near Prospect.
* Until late tonight.
* At 6:00 AM Thursday the stage was...9.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river will rise to near 9.3 feet by this afternoon. The river
will fall below flood stage tonight.
* At 10.0 feet...Highway 203 is inaccessible north of Prospect.
Flooding occurs near Elm Street in northern parts of Prospect.
&&
LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324
$$
OHC075-169-142007-
/O.CON.KCLE.FL.W.0024.000000T0000Z-190217T1500Z/
/KILO1.1.ER.190207T0252Z.190213T1945Z.190217T0900Z.NO/
707 AM EST Thu Feb 14 2019
The flood warning continues for
The Killbuck Creek Near Killbuck.
* Until Sunday morning.
* At 6:00 AM Thursday the stage was...16.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* The river will rise to near 16.3 feet by this afternoon. The river
will fall below flood stage Sunday morning.
* At 17.0 feet...Private property on Water Street in the Village of
Killbuck flooded. Several county and local roads impassable
including State Route 60 south and County Road 621.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-141237-
/O.CAN.KCLE.FL.W.0032.000000T0000Z-190214T1800Z/
/LEAO1.1.ER.190213T0947Z.190214T0030Z.190214T0918Z.NO/
707 AM EST Thu Feb 14 2019
The flood warning is cancelled for
The Mahoning River At Leavittsburg.
* At 6:15 AM Thursday the stage was...9.5 feet.
* Flood stage is 10.0 feet.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-141826-
/O.EXT.KCLE.FL.W.0030.000000T0000Z-190214T1826Z/
/PHAO1.1.ER.190213T0311Z.190213T2145Z.190214T1226Z.UU/
707 AM EST Thu Feb 14 2019
...Flood warning extended until this afternoon...The flood warning
continues for
The Eagle Creek At Phalanx Station.
* Until this afternoon.
* At 6:00 AM Thursday the stage was...10.1 feet.
* Minor flooding is occurring and Nonflood flooding is forecast.
* Flood stage is 9.5 feet.
* The river will fall to below flood stage by this morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 13, 4:44 AM EST, 10 minutes earlier.
Area forecast discussion, Feb 13, 4:44 AM EST, 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
444 AM EST Wed Feb 13 2019
.SYNOPSIS...
A ridge of high pressure will slowly move east across the
region today into tonight. Low pressure will move northeast
to the central Great Lakes by Thursday night and bring a warm
front north across the area Thursday afternoon and a take a
cold front east across the local area early Friday morning. High
pressure will extend toward the region from the northern Plains
Saturday.
&&
.NEAR TERM /THROUGH THURSDAY/...
Snow shower burts rotating around the parent low, now across
Georgian Bay and moving to central Ontario, are producing brief
reductions in visibility and light accumulations. These snow
showers feeding off of wrap around moisture and decent low level
lapse rates are quick moving and can easily bring visibility
down under a mile which will make the morning commute
complicated. Have a Special Weather Statement highlighting this
fact. Winds are still frequently gusting above 35 MPH and
touch upwards of 46 MPH at times. Will continue the wind
advisory for now. Western areas may begin to come in just shy of
46 mph/advisory criteria from mid morning onward while the rest
of the area will may see a gust reach 50 MPH into the
afternoon. The east lakeshore may need to be extended into the
evening hours a bit. All in all the snow showers will produce
upwards of an inch for those that get repeated snow showers,
with higher accumulations across the snowbelt with lake
enhancement. Some concern for more focused snow showers with a
trough to cross the lake this afternoon for the snowbelt. These
snow showers and continued wind may make travel difficult. Will
hold without a Winter Weather Advisory for now, but will
continue to monitor. Expect OH snowbelt accumulations through
this evening of 1 to 3 inches and PA snowbelt of 2 to locally 5
inches.
Temperatures today will move little from where they start.
Mostly cloudy skies will begin to partially clear from the
southwest, but not reach all the way across the area. By
tonight we will start to feel the effects of warm advection
with temperatures that will only fall a handful of degrees and
mid and high clouds begin to increase again. Thursday's highs
will reach into the 40s. Have largely held off on the
precipitation until evening.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
The next trough digs across the Upper Midwest Thursday night
and into the Great Lakes Region by Friday. Low pressure of
approximately 995 mb will develop and move through upper
Michigan by late Thursday night. Light rain will develop ahead
of a cold front Thursday night. Winds will shift from
southwesterly to northwesterly late Thursday night into Friday
morning after the passage of the front. Rain will likely change
to snow briefly behind the front from west to east. Colder air
aloft will allow for a little lake effect to develop mainly for
the primary Snowbelt areas with no more than a couple of inches
of snow accumulation. The lake effect will continue through
Friday night before tapering off Saturday morning. The next low
pressure system is expected to track through the Tennessee
Valley into the mid-Atlantic. This track is too far south to
have any impacts in our area, though, the CMC brings the track a
little bit farther north along with snow accumulations. The CMC
is the outlier in this situation, which isn't surprising.
Nevertheless, we will have watch the trends in the track of the
storm. Any northern shifts in the track could bring snow
accumulations into the southern portion of our CWA. High
pressure will bring quiet conditions briefly on Saturday night.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
The ECMWF and the GFS have both been consistent on a low
pressure system impacting the area Sunday afternoon through
Monday morning. The latest guidance suggests the low track to be
near the Ohio River which is favorable for accumulating snow
over our CWA. There is still quite a bit of variation,
especially in the strength of the low, and amount of moisture
across our area. We just may see a temporary break from this
active weather pattern with high pressure expected to build in
the area on Monday and Tuesday.
&&
.AVIATION /06Z Wednesday THROUGH Sunday/...
On and off again snow showers can be expected across all of the
terminals through the remainder of the night and across the
eastern terminals during the day Wednesday. Within the better
snow showers brief IFR vsby and/or cigs can be expected.
Otherwise background ceilings are MVFR with a few holes of VFR.
MVFR ceilings will stick around through much of Wednesday
improving from southwest to northeast during the latter half of
the day. West-southwest winds will continue to gust in excess of
30 knots with an an occasional gust able to touch 40 knots for
the remainder of the night and through a good part of Wednesday.
Gusts subside in the evening.
OUTLOOK...Non VFR lingering in NW PA Wednesday night. Non-VFR
again likely Friday night with non-VFR lingering across NW PA
into Saturday. Non-VFR possible again Sunday.
&&
.MARINE...
West-southwest gales continue on the lake with resultant low
water conditions across the western basin. Low pressure will
pull away from the Great Lakes today and by this evening winds
will start to relax and water levels will rise. A ridge of high
pressure will cross the lake tonight and by Thursday east-
southeast flow will return to the lake. The next cold front is
forecast to cross the lake late Thursday night. Winds upwards of
30 knots can be expected with and behind this cold front. High
pressure extends across the western and lower lakes going into
the weekend with low pressure crossing the lower Ohio Valley.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory until 4 PM EST this afternoon for OHZ003-006>014-
017>023-027>033-036>038-047-089.
PA...Wind Advisory until 4 PM EST this afternoon for PAZ001>003.
MARINE...Low Water Advisory until 10 PM EST this evening for LEZ142>144-
162>164.
Gale Warning until 10 PM EST this evening for LEZ142>149-
162>169.
&&
SYNOPSIS...Oudeman
NEAR TERM...Oudeman
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Oudeman
MARINE...OudemanHazardous weather outlook, Feb 12, 11:14 PM EST, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1114 PM EST Tue Feb 12 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-140415- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 1114 PM EST Tue Feb 12 2019 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EST WEDNESDAY... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-140415- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- 1114 PM EST Tue Feb 12 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EST WEDNESDAY... ...LOW WATER ADVISORY IN EFFECT UNTIL 10 PM EST WEDNESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Low Water Advisory. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-145>149-165>169-140415- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 1114 PM EST Tue Feb 12 2019 ...GALE WARNING IN EFFECT UNTIL 10 PM EST WEDNESDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Feb 13, 1:21 AM EST, 3 hours 33 minutes before
Special Weather Statement National Weather Service Cleveland OH 121 AM EST Wed Feb 13 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131100- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage- Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning- Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- Including the cities of Toledo, Bowling Green, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Chardon, Jefferson, Findlay, Tiffin, Norwalk, Medina, Akron, Ravenna, Warren, Upper Sandusky, Bucyrus, Mansfield, Ashland, Wooster, Canton, Youngstown, Marion, Mount Gilead, Millersburg, Mount Vernon, Ashtabula, Erie, Edinboro, and Meadville 121 AM EST Wed Feb 13 2019 ...Snow showers expected overnight with brief reductions in visibility... Scattered snow showers can be expected overnight. The heaviest snow showers could lead to brief reductions in visibility and light accumulations on roadways. With falling temperatures some slick spots could develop. Exercise extra caution if encountering low visibility and slick roads tonight. Take it slow and remain alert for changing driving conditions.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 7:17 PM EST | Areal Flood Advisory | CLE | Mahoning, Stark, Trumbull | 3 hr |
| Feb 12, 9:28 PM EST | River Flood Warning | CLE | Stark | 9 hr |
| Feb 12, 9:33 PM EST | River Flood Warning | CLE | Trumbull | 36 hr |
| Feb 12, 10:17 PM EST | Areal Flood Advisory | CLE | Stark | 110 min |
| Feb 13, 1:41 AM EST | River Flood Warning | CLE | Lorain | 22 hr |
Nearby
River Flood Warnings in Ohio, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.